# SDR DALA1253453734

- Difficulty date: October 12, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 32,779 hours, 18,123 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111616
- Condition: Cracked
- Location: Bs 500a  S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL FRAME CRACKED COMMON TO PSU RAIL SUPPORT AT  BS 500A,  STR 8L.  REPAIRED IAW ER/A 507340-14 AD 2587624000048.
